Volume 2, Number 1, 2018

New Journal

Pando G. Georgiev and M. Zuhair Nashed
Continuous dependence of the solution of optimal control problems on parameter

Saud M. Alsulami, Abdul Latif and Wataru Takahashi
The split common fixed point problem and strong convergence theorems by hybrid methods for new demimetric mappings in Hilbert spaces

Satoshi Suzuki and Daishi Kuroiwa
Surrogate duality for robust quasiconvex vector optimization
Kazuki Seto and Daishi Kuroiwa
A fixed set theorem for set-to-set maps
Irina Gubanova, Valeri Obukhovskii and Ching-Feng Wen
On some optimization problems for a class of fractional order feedback control systems
Mohammed Said El Khannoussi and Abderrahim Zertiti
Topological methods in the study of positive solutions for systems of equations in ordered Banach spaces
Der-Chen Chang, Hsi-Chun Wu and Nanping Yang
Poincaré lemma on some subRiemannian manifolds
Jeng-Eng Lin
On elliptic equations with combined nonlinearities
Bui Trong Kien and Jen Chih Yao
Semicontinuity of the solution map to a parametric optimal control problem
  Phong Luu, Jingzhi Tie and Qing Zhang
Pairs trading
  Yun Shi and Wei Wang
A conformal invariant for domains in the Heisenberg group
  Xinyu Bao, Sheng-Ya Feng, Yuncan Li and Zhijie Yuan
Nonlinear dynamical system and data analysis for prediction of Ozone level
  Ali Reza Doagooei and Christiane Tammer
Generalized cutting plane method by means of minimum type subdifferentials
   The 6th Asian Conference on
Nonlinear Analysis and Optimization
5-8 (9) November, 2018 at Okinawa Japan
Okinawa Institute of Science and Technology Graduate University
& ANA Intercontinental Manza Beach Resort


New Journal 2017

Yokohama Publishers

yokohama publishers